# SDR VTZA86039

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SWF/BOS - FLT 6174 - DURING TAKEOFF AT 10:00 HOURS ON 12-10-95, RETURNED TO SWF DUE TO THE NOSE GEAR RED INSTRANSIT LIGHT WILL NOT EXTINGUISH WHEN GEAR IS UP AND LOCKED.  AIRCRAFT LANDED AT SWF WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD WHERE IT LANDED WITH NO INCIDENTS.  MAINTENANCE CLEANED THE UPLOCK MICROSWITCH.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
